# SDR SWAA2022021055124

- Difficulty date: March 8, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,761 hours, 28,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD KF231 REMOVED FOR DUE TO DELAM / INSTALLED FLOOR BOARD KF-231 IAW AMM 53-21-00
